Translator Disclaimer
November, 1981 A Necessary and Sufficient Condition for Second Order Admissibility with Applications to Berkson's Bioassay Problem
J. K. Ghosh, Bimal K. Sinha
Ann. Statist. 9(6): 1334-1338 (November, 1981). DOI: 10.1214/aos/1176345650

Abstract

A theorem is proved which gives a necessary and sufficient condition for improving, up to $o(n^{-2})$, the mean squared error of the maximum likelihood estimate $\hat{\theta}$ by using an estimate of the form $\hat{\theta} + d(\hat{\theta})/n$. An application is made to a bioassay problem of Berkson.

Citation

Download Citation

J. K. Ghosh. Bimal K. Sinha. "A Necessary and Sufficient Condition for Second Order Admissibility with Applications to Berkson's Bioassay Problem." Ann. Statist. 9 (6) 1334 - 1338, November, 1981. https://doi.org/10.1214/aos/1176345650

Information

Published: November, 1981
First available in Project Euclid: 12 April 2007

zbMATH: 0484.62047
MathSciNet: MR630116
Digital Object Identifier: 10.1214/aos/1176345650

Subjects:
Primary: 62F12
Secondary: 62C15

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.9 • No. 6 • November, 1981
Back to Top